MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA MEDICREA LEGACY TL; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDICREA INTERNATIONAL SA MEDICREA LEGACY TL; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number B242C12062810
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Inadequate Osseointegration (2646)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient's husband regarding a patient having spinal therapy.It was reported that the patient had leg numbness and back pain.The cage has moved since surgery and screws loosening were reported.There were no further complications reported regarding the event.Additional information was received regarding the event.Patient's spouse reported that his wife is having leg numbness on left side and leg weakness and experiencing nerve pain from lower back to her hip down her leg to her toes.She can¿t stand for a long period of time due to weakness.The patient had her first surgery on (b)(6) 2021 and also had a 2nd surgery on (b)(6) 2024 which was a revision surgery.The reason for revision surgery is unknown.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received regarding the event.The patient had non-fusion, migration of cage and broken screws.The patient did not have any pain relief after her index surgery performed on (b)(6) 2021.Due to persistent pain, the patient switched to a new surgeon and underwent a revision surgery on (b)(6) 2024.The old screws were removed in additional surgery but left the old cage in and added new screws and cages.The patient is doing well now.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
MEDICREA LEGACY TL
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20366430
Report Number1000432246-2024-00019
Device Sequence Number3689107
Product Code MAX
UDI-Device Identifier03613720270546
UDI-Public03613720270546
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K163595
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Model NumberB242C12062810
Device Catalogue NumberB242C12062810
Device Lot Number18D0709
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/07/2024
10/25/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/01/2024
11/19/2024
Date Device Manufactured05/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown